# SDR UALA2010110304090

- Difficulty date: November 3, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 72,159 hours, 20,854 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Condition: Faulty
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AC MOTOR PUMP - WITH LOW PRESS LIGHT ILLUMINATED AND EICAS MESSAGE 'C HYD ELEC 2' DISPLAYED AND EICAS MESSAGE 'HYD SYS MAINT' WAS NOT DISPLAYED. REPLACED THE PRESSURE SWITCH, S100016, FOR THE ACMP, C2 IN THE CENTER HYD SYS. CREW COMMENTS: C HYD ELEC 2 CAME ON TWICE FOR APPROX 4 SEC EACH TIME, AOG DID NOT COME IN. REPLACED PRESSURE SWITCH S100016. LEAK CHECK OK, NO MESSAGES OR FAULTS FOUND.
